MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5191542
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient observed a kink in the cannula and did not think that the cannula entered the patient's skin.Due to this, the patient experienced high blood glucose level reported to be approximately 600 mg/dl.Subsequently, the patient was hospitalized where the patient received insulin and intravenous drip of an unknown medication, which resolved the issue.The infusion set had been in use for one day.The patient stayed in the hospital for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8543367
Report Number3003442380-2019-01152
Device Sequence Number18910514
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5191542
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1